MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT22508UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Injury (2348)
Date of Event 04/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An attempt was made to use a resolute integrity coronary drug eluting stent to treat a lesion in the diagonal branch.The device was inspected with no issues noted.The device could not cross the lesion.Following removal of the delivery system, it was noted that stent dislodgement had occurred during delivery to the lesion and that the stent remained at the target lesion.The stent was crushed against artery wall at location it dislodged.No further injury reported.
 
Additional Manufacturer Narrative
Add'l info: an attempt was made to use a resolute integrity coronary drug eluting stent to treat a lesion in the mid lad at the first diagonal.The lad had 75% stenosis and the diagonal ostium had about 90% stenosis.There was mild calcification and no tortuosity.The lesion was pre-dilated.Resistance was noted advancing the device to the lesion.Resistance noted while retracting the stent into position.Excessive force was not used.The device did not pass through a previously deployed stent or cell of a stent.However, there was an existing non-medtronic stent in the diag, approx.3-5mm from the ostia.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Product analysis summary: several kinks were evident on the hypotube.The stent was not present on the balloon and did not return for analysis.Crimp impressions were visible on the exposed balloon surface.The balloon folds were partially expanded.The inner lumen could not be verified with a 0.015 inch mandrel most likely due to hardened blood in the guidewire lumen.Slight deformation was evident to the distal tip.No other damage was evident to the remainder of the delivery system.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8490799
Report Number9612164-2019-01205
Device Sequence Number1724012
Product Code NIQ
UDI-Device Identifier00643169037397
UDI-Public00643169037397
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/10/2020
Device Catalogue NumberRSINT22508UX
Device Lot Number0009484636
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2019
Initial Date Received by Manufacturer 04/05/2019
Supplement Date Received by Manufacturer04/08/2019
05/24/2019
05/24/2019
Initial Report FDA Received Date04/08/2019
Supplement Report FDA Received Date05/02/2019
05/29/2019
05/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient Weight117